phone icon in white color

Call Us

Book Free Appointment

A

Why is there only spotting and no bleeding after taking abortion pills?

2 weeks ago

I took misoclear yesterday around 10pm ...I put 1 under my tongue and 1 inside the vigina..now I'm just experiencing cramps and light spotting and watery discharge no bleeding

Asked By Anonymous | Female | Age 26

5 Views

Like

Share

2 weeks ago

Answers (1)

Pristyn Care Team

Simplifying Healthcare

Oct 09 2026

Light spotting, cramps, and watery discharge in the initial hours after taking the prescribed medication can be normal, as the process may take some time to begin. Heavier bleeding typically starts within a few hours to a day after the medication is taken.

However, if you do not experience significant bleeding within 24-48 hours, it is important to consult your doctor to assess whether the medication has been effective.

|
0/400

Still have questions?

Our Specialists are available to answer your specific concern

Welcome Back

Login to your account

Confirm Your Phone Number

Enter the OTP sent to to verify your number.

02:00 min

Create Account

Join our health community today